Publication detail

Modification of Wazewki's theorem for integrodiffrential equations

ŠMARDA, Z.

Original Title

Modification of Wazewki's theorem for integrodiffrential equations

English Title

Modification of Wazewki's theorem for integrodiffrential equations

Type

journal article - other

Language

en

Original Abstract

This paper gives properly defined concepts of egress point and left shadow for integrodifferential equation

English abstract

This paper gives properly defined concepts of egress point and left shadow for integrodifferential equation

Keywords

Egress point, left shadow

RIV year

2008

Released

21.01.2008

Publisher

Academic Publications

ISBN

1311-1728

Periodical

International Journal of Pure and Applied Mathematics

Year of study

41

Number

4

State

BG

Pages from

519

Pages to

528

Pages count

9

Documents

BibTex


@article{BUT44109,
  author="Zdeněk {Šmarda}",
  title="Modification of Wazewki's theorem for integrodiffrential equations",
  annote="This paper gives properly defined concepts of egress point and left shadow for integrodifferential equation",
  address="Academic Publications",
  chapter="44109",
  institution="Academic Publications",
  journal="International Journal of Pure and Applied Mathematics",
  number="4",
  volume="41",
  year="2008",
  month="january",
  pages="519--528",
  publisher="Academic Publications",
  type="journal article - other"
}